# SDR CA011031021

- Difficulty date: October 31, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Conaer LA4200
- Aircraft time: 1,599 hours
- Engine: Lyc IO360A1B
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Mismanufactured
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AD 98-10-12, HORIZONTAL STAB ATTACHMENT FITTING NO OF NEW CUSTOMERS A/C HAVE BEEN INSPECTED AT COMPANY & ARE NOT IN COMPLIANCE WITH AD, ALTHOUGH ITS BEEN PREVIOUSLY SIGNED OFF. MOST INSPECTIONS REVEAL THAT CLEARANCE I S LESS THAN THE REQUIRED 5/32 INCH.  OTHER A/C HAVE HAD FITTING RADIUS REWORKED INSTEAD OF DOUBLER FLANGE.COMPLIANCE IS ALSO BEING ACCOMPLISHED W/O REMOVAL OF STAB FOR FITTING INSP, AS EVIDENT IN REWORK WHICH I S CAUSING GOUGING & MORE DAMAGE TO SPAR DOUBLER&FITTING RADIUS. VISUAL & L. P. INSPECTIONS ARE ALSO NOT COMPLETED ON FITTING RADIUS TO DOUBLER MATING SURFACES. MANY A/C ARE STILL CONSIDERED AIRWORTHY & ARE NOT IN COMPLIANCE.
